{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,14]],"date-time":"2026-09-14T23:45:19Z","timestamp":1789429519489,"version":"build-2803163510"},"reference-count":7,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"4","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Neurol India"],"published-print":{"date-parts":[[2016]]},"DOI":"10.4103\/0028-3886.185404","type":"journal-article","created":{"date-parts":[[2016,8,3]],"date-time":"2016-08-03T08:46:47Z","timestamp":1470214007000},"page":"785","source":"Crossref","is-referenced-by-count":3,"title":["Statin-associated ocular myopathy mimicking ocular myasthenia: Rare occurrence"],"prefix":"10.4103","volume":"64","author":[{"given":"Rohan","family":"Mahale","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anish","family":"Mehta","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"MadhusudhanB","family":"Kempegowda","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"AbhinandanK","family":"Shankar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"AjuAbraham","family":"John","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mahendra","family":"Javali","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rangasetty","family":"Srinivasa","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/0028-3886.185404-1","first-page":"858","volume-title":"Narrative review: Statin-related myopathy","author":"Joy","year":"2009","journal-title":"Ann Intern Med"},{"key":"key-10.4103\/0028-3886.185404-2","first-page":"564","volume-title":"Neuromuscular symptoms and elevated creatine kinase after statin withdrawal","author":"Echaniz-Laguna","year":"2010","journal-title":"N Engl J Med"},{"key":"key-10.4103\/0028-3886.185404-3","first-page":"67","volume-title":"Myotoxicity associated with lipid-lowering drugs","author":"Baer","year":"2007","journal-title":"Curr Opin Rheumatol"},{"key":"key-10.4103\/0028-3886.185404-4","first-page":"1490","volume-title":"Potential risk of myopathy by HMG-CoA reductase inhibitors: A comparison of pravastatin and simvastatin effects on membrane electrical properties of rat skeletal muscle fibers","author":"Pierno","year":"1995","journal-title":"J Pharmacol Exp Ther"},{"key":"key-10.4103\/0028-3886.185404-5","first-page":"2788","volume-title":"Risks associated with statin therapy: A systematic overview of randomized clinical trials","author":"Kashani","year":"2006","journal-title":"Circulation"},{"key":"key-10.4103\/0028-3886.185404-6","first-page":"506","volume-title":"Agents and mechanisms of toxic myopathy","author":"Kuncl","year":"2009","journal-title":"Curr Opin Neurol"},{"key":"key-10.4103\/0028-3886.185404-7","first-page":"644","volume-title":"Statin myopathy: A review of recent progress","author":"Mammen","year":"2010","journal-title":"Curr Opin Rheumatol"}],"container-title":["Neurology India"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T13:33:53Z","timestamp":1786714433000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0028-3886.185404"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016]]},"references-count":7,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2016]]}},"alternative-id":["185404"],"URL":"https:\/\/doi.org\/10.4103\/0028-3886.185404","relation":{},"ISSN":["0028-3886"],"issn-type":[{"value":"0028-3886","type":"print"}],"subject":[],"published":{"date-parts":[[2016]]}}}